# SDR 02FDEA00493

- Difficulty date: July 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 34,742 hours, 16,231 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD LT WING UNDER SURFACE TRAILING EDGE AT ZONE 575 FND CORRODED.  TEMPORARY REPAIR PER E.A. 6-5710-64295.
